# SDR ABXA20140417101

- Difficulty date: April 17, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 143T85211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR BEARSTRAP INSIDE HANDLING & LOADER CONTROL PANEL CUT OUT ARE CORRODED AT UPPER & LOWER LATCH LOCATIONS EXTENDING AROUND TO THE AFT LOWER CORNER.  CUT OUT DAMAGED LOWER CARGO DOOR BEARSTRAP INSIDE HANDLING & LOADER CONTROL PANEL IAW 60945, FABRICATED ON REPAIR PARTS IAW 60945 & INSTALLED ALL REPAIR PARTS IAW 60945 SB 106 4-17-14.  SDR INFO CORRODED LEVEL 2, PN 143T8521-1, PART NAME BEARS TRAP, SN NSN, FS & BS LOC 520 TO 539, STRINGER & WS LOC STRINGER 23R TO STRINGER 25R.  ACFT WAS GNDED.
